Approximation of loss calculation for hierarchical networks with multiservice overflows

Publication: Research - peer-reviewJournal article – Annual report year: 2008

View graph of relations

Original languageEnglish
JournalIEEE Transactions on Communications
Publication date2008
Volume56
Issue3
Pages466-473
ISSN0090-6778
DOIs
StatePublished
CitationsWeb of Science® Times Cited: 15
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 3228741